I have recently tried to not take them because worried that I was getting a false sense of security to make sure I wasn't making back worse, but when I dont take it seems like I can't get going and when I do by lunch I have severe headaches, and at night can't sleep and have major body aches, doc says is normal, but as I read all the posts no one seems to mention any of this, can someone explain and have I been taking these so long that if I were to stop taking am I going to go through bad withdrawals thx
You cannot just "not take" these, you will feel sluggish get headaches and insomnia, yes, that's normal but not good. You can stop all together with the help of a Dr, takes patience and time. With hydrocodone and Acetaminophen the withdrawal (in my opinion) is much more mental than physical, not to say the body hasn't become accustomed to it, but coming from someone who has survived withdrawal from much heavier medications I would think you could be all the way off in 2-3 or 4 weeks. Must be gradual and again with the assistance of a Dr without any PHYSICAL withdrawal symptoms, your mental state may be another story all together.
- Lortab Information for Consumers
- Lortab Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lortab (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jul 2010 • 1 answer
Posted 4 Oct 2010 • 2 answers
Posted 8 Apr 2011 • 1 answer
Decided to stop taking Xanax and loratab.was taking 3-4mg of Xanax and 2-3 10mg tabs for last 4 yrs?
Posted 14 Sep 2011 • 3 answers
Posted 22 Nov 2012 • 5 answers